بانادول اكستند 665 مجم 18 قرص

بانادول اكستند 665 مجم 18 قرص

SAR 10.3

في المخزن


يتميز بانادول إكستيند بتركيبة ذات مفعول مستمر يمكن أن توفر راحة لفترة طويلة من آلام المفاصل مثل الآلام المرتبطة بالفصال العظمي. يمكن أن يكون بانادول إكستيند خيارًا مناسبًا حيث يحتوي على جرعة أعلى من الباراسيتامول مقارنةً بأقراص بانادول العادية. بانادول إكستيند قد يوفر ما يصل إلى 8 ساعات من تخفيف الألم.
Oral administration only. Adults including the elderly and children aged 12 years and over: 2 tablets taken three times a day every 6-8 hours as required, up to a maximum of 6 tablets in any 24-hour period. Maximum daily dose: 4000 mg. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Can be taken with or without food. Not recommended for children under 12 years of age. Refer the leaflet on the product for how to use or consult with your doctor if you are not sure

مراجعات المستخدم

  0/5